# SDR 97FDEA00039

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Part number: 6556235159
- Condition: Missing
- Location: Hyd Compt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE FAIRING HYDRAULIC ACCESS DOOR TO RN OFF.  REMOVED AND REPLACED ASSEMBLY, BOEING (P/N 65-56235-159), OPS CHECK GOOD.
